my daughter is on week 3 of intuniv and is having horrible constipation. She is also having problems sleeping.
Stomach pain,constipation and trouble sleeping are all reported side effects of Intuniv. If these symptoms persist or become bothersome your daughter should see her doctor again. The dose may need to be altered or medication stopped.
In the meantime it is important that your daughter gets enough fiber in her diet. Vegetables, fresh fruits, dried fruits, and whole wheat, bran, or oatmeal cereals are excellent sources of fiber. To reap the benefits of fiber, drink plenty of fluids to help pass the stool. Regular exercise is important to.
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2011 • 1 answer
Updated 26 Aug 2011 • 1 answer
Updated 9 Jan 2014 • 3 answers
My 9 year old daughter has taken intuniv for a while now and we love it but the teacher said she was
Updated 15 Nov 2011 • 1 answer
Updated 3 Apr 2015 • 6 answers